Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bleeding, itching in glans penis. Reddish lesions around corona. No help with steroid ointments. Solution?

Sir I am having bleeding from my glans penis everytime i masturbate or without that. Sometimes an itching sensation also do occurs. Morever, I am having reddish lesions around the corona which are otherwise asymptomatic . I have applied steroid ointments but they havn t improved the condition. Kindly suggest what should I do.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Ballanitis.Are you diabetic if you have not tested your lood Sugar levels get your blood sugar leves on empty stomach and two hoursfter lunch to rule out the same.
Take antibiotics Doxycycline along with some anti inflammmatory drug like Serropeptidase twice dalyl and tropical antibiotic ointment like Neosporin for local applicatin over affected area.
Please observe proper personal hygiene and clean the area with warm water twice daily.Do not use any steroid preparation It should heal in a week.

Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor